# SDR CA050422006

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,622 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 21564087191
- Condition: Cracked
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FUELING,  FUEL BEGAN LEAKING ALMOST IMMEDIATELY, APPROX 300 LITRES IN TANK. UPON INVESTIGATION BY MAINTENANCE CREW, 2 INCH CRACK  DISCOVERED IN FUEL INTECONNECT AT WELDED SEAM.  NO SIGNS OF CORROSION.  MAY HAVE BEEN CAUSED BY TRAPPED WATER, HOWEVER NO TRACES OF MOISTURE.  MAY HAVE BEEN A WEAK WELD JOINT.  OTHER AIRCRAFT INSP BUT NO FURTHER DAMAGE NOTED.
